جامعة الملك عبدالعزيز

KING ABDULAZIZ UNIVERSITY

Nawab Hussain Abdullah


  
 

Nawab Hussain Abdullah
 Professor
Department of  Mathematics
Faculty of Sciences
King Abdulaziz University
Phone: 6400000
Email: nhusain@kau.edu.sa

 
   
  
 

Employment:
  • 1994 - 2002 : Lecturer , B. Z. University, multan, بـاكســـتان
  • 2002 - 2004 : Assistant Professor , B. Z. University, multan, بـاكســـتان
  • 2004 - 2007 : Assistant Professor , King Abdul Aziz University, jeddah, المملكة العربية السعودية
  • 2007 - حاليا : Associate Professor, King Abdul Aziz University, jeddah, المملكة العربية السعودية

  •  
       
      
     

    Research Interests:

    [1]          A.R. Khan, N. Hussain and M.A. Shahid,  Strong uniqueness in metrizable topological vector spaces, Bull Malaysian Mathematical Society (Second series) 17, 1994, 21-27.

    [2]          A.R. Khan, M. Aslam and N. Hussain,  Some best approximation results in locally convex spaces, Approx. Theory and Appl., 12, 1996, 29-36.

    [3]          A.R. Khan, N. Hussain and M. Aslam,  Mann iterative construction of fixed points in locally convex spaces, J.  Natural Sci. and Maths.,  36, 1997, 155-159.

    [4]          A.R. Khan, N. Hussain and M. Akram, On open mapping and closed graph theorems, Punjab University J. of  Mathematics, 31, 1998, 95-102.

    [5]          A.R. Khan, N. Hussain and L. A. Khan, A note on Kakutani type fixed point theorems, Internat. J  Math. &   Math. Sci. 24, 2000, 231-235.

    [6]          A.R. Khan, N. Hussain and A.B.Thaheem, Applications of fixed point theorems to invariant approximation, Approx. Theory and Appl., 16, 2000, 48-55.

    [7]          A. R. Khan and N. Hussain,  Best  approximation  and fixed point results, Indian J. Pure & Appl. Math.  31, 2000,  983-987.

    [8]          A. R. Khan and N. Hussain,  Fixed  point  and best approximation theorems for *-nonexpansive maps, Punjab Univ. J. Math., 33, 2000, 135-144.

    [9]          A. R. Khan and N. Hussain,  Iterative   approximation  of fixed  points  of nonexpansive  maps, Scien. Math.  Japon.,  54,  2001, 503-511.

    [10]      A.R. Khan and N. Hussain, Random fixed points for *-nonexpansive random operators, J. Appl. Math. and Stochastic Anal. 14,  2001, 341-349.

    [11]      A. R. Khan and N. Hussain, An extension of a theorem of Sahab, Khan and Sessa, Internat. J. Math. & Math. Sci., 27, 2001, 701-706.

    [12]      A. R. Khan and N. Hussain, Random fixed point theorems  for *-nonexpansive operators in Frechet spaces, J. Korean Math. Soc. 39,  2002, 51-60.

    [13]      A.R. Khan and N. Hussain, Random approximations and random fixed points for

    *-nonexpansive maps,  Math. Sci. Res. J. 6, 2002, 174-182.

    [14]      A.R. Khan, A. B. Thaheem and N. Hussain, Random fixed points and random approximations in nonconvex domains, J. Appl. Math. Stoch. Anal. 15, 2002, 263-270.

    [15]      A. R. Khan, A. Bano and N. Hussain, Common fixed points in best approximation   theory,     Internat. J. Pure  Appl. Math. 2, 2002, 411-426.

    [16]      A. R. Khan, A. Latif , N. Hussain and A. Bano,  Coincidence  point results  in  locally  convex   spaces,   Internat. J. Pure and  Appl. Math. 3, 2002, 413-423.

    [17]      A. R. Khan, A. Latif , N. Hussain and A. Bano,  Coincidence  point results  in  locally  convex   spaces,   Internat. J. Pure and  Appl. Math. 3, 2002, 413-423.

    [18]      N. Hussain and A.R. Khan, Common fixed point results in best approximation theory,    Applied Math. Lett. 16, 2003, 575-580.

    [19]      N. Hussain and A.R.Khan, Common fixed points and best approximation in   p-normed spaces, Demonstratio. Math. 36, 2003, 675-681.

    [20]      A. R. Khan and N. Hussain.  Characterizations of random approximations in       locally convex  spaces, Arch. Math.(BORNO) 39, 2003, 271-275.

    [21]      N. Hussain and A. R. Khan, Random fixed points for *-nonexpansive  multivalued maps,  Random Oper. and Stoch. Eqs. 11, 2003, 243-254.

    [22]      I. Beg, N. Hussain and A.R. Khan, Fixed point, almost fixed point and best approximation of  nonexpansive multivalued mapping in Banach spaces, Adv.      Math. Sci. Appl. 13, 2003, 83-111.

    [23]      A. R. Khan, A. B. Thaheem and N. Hussain, A stochastic version of Ky Fan's best approximation theorem, J. Appl. Math. Stoch. Anal. 16, 2003, 275-282.

    [24]      N. Hussain and A. R. Khan, Applications of the best approximation operator to *- nonexpansive maps in Hilbert spaces,  Numer. Funct. Anal. Optimiz. 24 (3-4), 2003, 327-338.

    [25]      A.R. Khan and N. Hussain, Random coincidence point theorem in Frechet spaces with applications,  Stoch. Anal.& Appl. 22, 2004, 155-167.

    [26]      I. Beg, A. R. Khan and N. Hussain, Approximation  of *-nonexpansive random multivalued operators on Banach spaces, J. Aust. Math. Soc. 76, 2004, 51-66.

    [27]      A. R. Khan, N. Hussain and A. B. Thaheem, Some generalizations of  Ky Fan's   best   approximation theorem, Analysis in Theory and Appl. 20, 2004, 189-198.

    [28]      A.R. Khan, A. Latif, A. Bano and N. Hussain,  Some results on common fixed points  and best approximation, Tamkang J. Math. 36, 2005, 33-38.

    [29]      N. Hussain, Donal  O’Regan and Ravi P. Agarwal, Common fixed point and                 invariant approximation results on non-starshaped domains, Georgian Math. J. 12,   2005,  659-669.

    [30]      N. Hussain, Common fixed point and invariant  approximation results,   Demonstratio Math. 39, 2006, 389-400.

    [31]      N. Hussain,  Generalized I-nonexpansive maps and invariant  approximation results  in p-normed  spaces,  Analysis in Theory and Appl. 22, 2006, 72-80.

    [32]       N. Hussain, and V. Berinde, Common fixed point and invariant  approximation   results in certain metrizable topological vector spaces, Fixed Point Theory Appl.    (2006), 1-13.

    [33]      N. Hussain and G. Jungck, Common fixed point and invariant  approximation             results for noncommuting generalized (f, g)-nonexpansive maps, J. Math. Anal.     Appl. 321(2006), 851-861.

    [34]      N. Shahzad and N. Hussain, Deterministic and random coincidence results for f-nonexpansive maps, J. Math. Anal. Appl. 323(2006),  1038-1046.

    [35]      N. Hussain, Common fixed point and invariant  approximation results, Demonstratio Math. 39(2)(2006), 389-400.

    [36]      N. Hussain,   Coincidence points for multivalued maps on non-starshaped domain, Demonstratio Math. 39(3)(2006),  579-584.

    [37]      N. Hussain and B. E. Rhoades, C_q-commuting maps and invariant approximations, Fixed Point Theory Appl. 2006(2006), 1-9.

    [38]       A.R. Khan, F. Akbar, N. Sultana and N. Hussain,   Coincidence and invariant   approximation theorems for generalized f-nonexpansive multivalued mappings,  Internat. J. Math. Math. Sci. 2006(2006), 1-18.

    [39]      N. Hussain,  Generalized I-nonexpansive maps and invariant approximation results  in p-normed  spaces,  Anal. Theory and Appl. 22( 2006), 72-80.

    [40]      G.  Jungck and N. Hussain, Compatible maps and invariant approximations, J. Math. Anal. Appl. 325(2007), 1003-1012.

    [41]       Donal  O’Regan and N. Hussain,  Generalized I-contractions and pointwise R-subweakly  commuting  maps, Acta Math. Sinica 23, No. 8(2007), 1505-1508.

    [42]      A.R. Khan, A.A. Domlo and N. Hussain, Coincidences of Lipschitz type hybrid maps     and invariant approximation,  Numer. Funct. Anal. Optimiz., 28(9-10)(2007), 165-1177.

    [43]      N. Hussain, A. Latif and S. Al-Mezel,  Noncommuting maps and invariant approximations,  Demonstratio Mathematica, 40 No. 4 (2007), 895-905.

    [44]      N. Hussain, B.E. Rhoades and G. Jungck, Common fixed point and invariant            approximation   results for Gregus type $I$-contractions, Numer.l Funct. Anal.   Optimiz., 28(9-10)(2007), 1139-1151.

    [45]      S.A. Al-Mezel and N. Hussain, On common fixed point and approximation results of  Gregus type, International Mathematical Forum, V. 2,  37(2007), 1839 - 1847.

    [46]      N. Hussain, Common fixed points in best approximation for Banach operator pairs with  Ciric type  I-contractions,  J.  Math. Anal. Appl.,  338(2008), 1351-1363.

    [47]      H.K. Pathak, N. Hussain, Common fixed points for Banach operator pairs with applications,   Nonlinear Analysis 69 (2008) 2788–2802.

    [48]      N. Hussain, V. Berinde and N. Shafqat, Common fixed point and approximation  results  for generalized $\phi$-contractions, Fixed Point Theory, 9(1)(2008).

    [49]      S. H. Khan and N. Hussain,  Convergence theorems for nonself asymptotically nonexpansive mappings, Computers and Mathematics with Applications, 55 (2008) 2544–2553.

    [50]      I. Beg  and N. Hussain, Invariant approximation in Menger convex  metric space,

              Nonlinear Funct. Anal. and Appl., (in press) 

    [51]      L.Ciric, N.Hussain, F.Akbar and J.S.Ume, Common fixed points for Banach operator pairs from the set of best approximations, Bull. Belgian Math. Soc.,(in press)

    [52]      N. Hussain and F. Akbar, Generalized I-nonexpansive maps and invariant    

              approximation  results,  Southeast Asian Bull. Math. (in press).


     
       
      
     

    Teaching Interests:

     
       
      
     

    Contact Info:
    • Office Phone: 6400000
    • Email : nhusain@kau.edu.sa
    • URL : http://NHUSAIN.kau.edu.sa
    • Mobile : 0551956186